Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering from diarrhea, stomach cramps and foamy stools. Weight loss. History of breast cancer, antiphospholipid syndrome and cardiomyopathy

I have a complicated medical history. Primary Antiphospholipid Syndrome , Hypertrophic Cardiomyopathy & in October 2011, I was doagnosed with Breast cancer . I am 38 years old & for the past 4-6 weeks I have been suffering from diarrhoea & on occasions,stomach cramps. More recently I get the urgent urge to pass a stool but I have been only passing white foam? I have also started to lose weight. Please help as the meds my Dr gave me (for IBS ) are not working.
Asked On : Thu, 31 May 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
As you are having loose stools associated with white foam,it could be due to infection of gut.
IT is caused by taking contaminated food or water.
Please take antibiotic Ofloxacin with Ornidazole,antispasmodic Dicyclomine .Add pre and probiotic capsule also.
It will come down
Wish you good health
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor